# SDR P5CA2019081200166

- Difficulty date: August 11, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 32,947 hours, 5,299 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBD L/E CAVITY UPPER RIB CRACKED AT LOWER SUPPORT ATTACH AREA, IFSS 439.34.  REPAIRED THE DAMAGED AREA IAW EI T2019A57M-3413, REV 1, AND DWG 11642014, SH 3, REV A. CHECKED NORMAL.
